# SDR F3LA2009121100257

- Difficulty date: November 25, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 20,693 hours, 10,824 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: D5518323500001
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C-CHECK, INSP NOTED THE LT SIDE HORIZONTAL STABILIZER OTBD L/E RIB WHERE THE HORIZONTAL STABILIZER SECURES TO, HAS SURFACE CORROSION. MX REPAIRED RIB IAW EA A8-55R-31516 AND IAW SRM 51-74-00, NTM 51-10-04-270-801-A-01, NTM 51-10-08-250-803-A-01, SRM 51-75-12 AND SRM 51-42-11.
